# SDR ASOA2012101802370

- Difficulty date: October 15, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 24,350 hours, 22,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501219
- Condition: Cracked
- Location: Bs 621-625.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GVI OF INTERCOSTALS AT FS 621- 625.3.  FOUND INTERCOSTAL TO BE CRACKED AT AFT RADIOUS, APPROX .500' LONG.  OPEN.
